# SDR DLM88030816

- Difficulty date: September 6, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 44,697 hours, 36,865 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYD SYS FAIL RT HYD SYS PRESS LOW ON AOP WITH HYD PRESS AND QTY DECREASING.  REPLACED CHAFED LINE IN AFT CARGO COMPT.
